# SDR HALA2022061600114

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 47,986 hours, 7,609 cycles
- System (JASC): 2424 · AC Regulator
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU GEN FAULT // REMOVED AND REPLACED APU GEN PER AMM 24-23-51-400-801-A. OPS SAME. REMOVED AND REPACED GAPCU PER AMM 24-41-34-400-901-801B OPS OK. NO LEAKS NOTED ON GENERATOR. A/C OK FOR SVC. GENERATOR, APU, OFF 33-2423-9-0001 S/N 03461 ON 33-2423-9-0001 S/N 04731 CONTROL UNIT, G OFF 33-2441-9-0001 S/N 07608 ON 33-2441-9-0001 S/N 06433
